# SDR CA980512029

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Burst
- Location: Mlg
- Component: Dunlop
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 3 TIRE SIDEWALL BURST DURING TAXI.  BOTH NR 3 AND NR 4 MAIN WHEELS REPLACED.   PART TC:  464.
